# SDR UIEA2019083095328

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,643 hours, 17,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE IN FLIGHT.  PERFORMED LEFT PACK SYSTEM BITE AND PACK SYSTEM TEST IAW AMM 21-51-00, NO FAULTS FOUND. RECYCLED LEFT PACK SWITCH, OPS CHECK GOOD.
